Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Even Galois representations and the Fontaine–Mazur conjecture. II
HTML articles powered by AMS MathViewer

by Frank Calegari PDF
J. Amer. Math. Soc. 25 (2012), 533-554 Request permission

Abstract:

We prove, under mild hypotheses, that there are no irreducible two-dimensional potentially semi-stable even $p$-adic Galois representations of $\mathrm {Gal}(\overline {\mathbf {Q}})$ with distinct Hodge–Tate weights. This removes the ordinary hypotheses required in the author’s previous work. We construct examples of irreducible two-dimensional residual representations that have no characteristic zero geometric deformations.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11R39, 11F80
  • Retrieve articles in all journals with MSC (2010): 11R39, 11F80
Additional Information
  • Frank Calegari
  • Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208
  • MR Author ID: 678536
  • Email: fcale@math.northwestern.edu
  • Received by editor(s): January 5, 2011
  • Received by editor(s) in revised form: September 1, 2011
  • Published electronically: October 3, 2011
  • Additional Notes: This research was supported in part by NSF Career Grant DMS-0846285 and the Sloan Foundation.
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 25 (2012), 533-554
  • MSC (2010): Primary 11R39, 11F80
  • DOI: https://doi.org/10.1090/S0894-0347-2011-00721-2
  • MathSciNet review: 2869026